# SDR SWAA117337

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 79,993 hours, 64,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SIGN CHECK, FOUND LT OVERWING EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN PER MM.
